# SDR REXA2024111401482

- Difficulty date: August 19, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R BETWEEN 295-319 IN RIVET ROW CORRODED  REMOVED CORROSION ON STGR 20R IAW CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS ALLOWED DAMAGE IAW CRJ900 SRM 53-21-03-101-002-A04. REQUIRES REPLACE. REMOVED STGR 20R SEGMENT FROM FS 280.00 TO FS 319.00 IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. REMOVED BRACKET PN SH670-95034-5 FROM STR 20R BETWEEN FS 280 FS 295 IAW CRJ 900 SRM 51-42-06-001-001-A01 REMOVED 8 EACH SOLID RIVETS FROM INTERCOSTAL COMMON TO STGR 20R BETWEEN FS 310.00 AND FS 319.00 IAW CRJ900 SRM 51-42-06-001-001-A01. DISPLACED STGR CLEAT AT STGR 20R FS 310.00 TO FACILITATE STGR 20R REMOVAL IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE STGR 20R P/N:SH670-31208-3 SEGMENT FROM FS 280.00 TO FS 319.00. IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED STGR 20R P/N SH670-31208-3 FROM FS 280.00 TO FS 319.00 IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. EDGE SEALANT APPLIED ON NEW STGR 20R P/N:SH670-31208-3 FROM FS 280.00 TO FS 319.00. IAW CRJ900 SRM 51-23-00-001-001-A01 RESTORED FINISH OF THE REWORKED AREA. IAW CRJ900 SRM 51-21-16-001-001-A01 INSTALLED BRACKET PN SH670-95034-5 FROM STR 20R BETWEEN FS 280 FS 295 IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED 8 EACH SOLID RIVETS FROM INTERCOSTAL COMMON TO STGR 20R BETWEEN FS 310.00 AND FS 319.00 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED STGR CLEAT AT STGR 20R FS 310.00. IAW CRJ900 SRM 51-42-06-001-001-A01. FOR APPLY CIC REFERENCE TO MWC HR00461541.
